| Catalog Number |
RBY2C0312 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using ruby coils.During the procedure, the physician experienced resistance while advancing a ruby coil through the distal end of the non-penumbra microcatheter.The ruby coil was unable to advance beyond the point of resistance in the microcatheter, therefore; the ruby coil and the microcatheter were removed and was no longer used in the procedure.The procedure was completed using additional ruby coils and a new microcatheter.There was no report of an adverse effect to the patient.